RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1994, Volume 98, Number 2, Pages 297–311 (Mi tmf1979)  

Three-scale expansion of the solution of the magnetohydrodynamic equations and the Reynolds equation for a tokamak

V. P. Maslov, G. A. Omel'yanov

Moscow Institute of Electronic Engineering

Abstract: An asymptotic solution of the magnetohydrodynamic equations is constructed. The three scales asymptotic solution describes the non-linear evolution of small, rapidly varying perturberation of equilibrium. It is shown, that an anisotropic coherent structure appears in the linear nonstability situation, and the structures evolution directs to energy interaction between high-frequency and low-frequency waves. The closed system of MHD Reynolds equations for anisotropic atructure is derived.

Full text: PDF file (1184 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1994, 98:2, 202–211

Bibliographic databases:

Received: 07.10.1993

Citation: V. P. Maslov, G. A. Omel'yanov, “Three-scale expansion of the solution of the magnetohydrodynamic equations and the Reynolds equation for a tokamak”, TMF, 98:2 (1994), 297–311; Theoret. and Math. Phys., 98:2 (1994), 202–211

Citation in format AMSBIB
\Bibitem{MasOme94}
\by V.~P.~Maslov, G.~A.~Omel'yanov
\paper Three-scale expansion of the solution of the magnetohydrodynamic equations and the Reynolds equation for a~tokamak
\jour TMF
\yr 1994
\vol 98
\issue 2
\pages 297--311
\mathnet{http://mi.mathnet.ru/tmf1979}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1291381}
\zmath{https://zbmath.org/?q=an:0818.76093}
\transl
\jour Theoret. and Math. Phys.
\yr 1994
\vol 98
\issue 2
\pages 202--211
\crossref{https://doi.org/10.1007/BF01015798}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PA59100010}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1979
  • http://mi.mathnet.ru/eng/tmf/v98/i2/p297

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:418
    Full text:96
    References:63
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019